MathSciNet Relay Station
MathSciNet bibliographic data
MR734303 65L05
Bykov, A. A. Numerical solution of stiff Cauchy problems for systems of linear ordinary differential equations. (Russian) Vychisl. Metody i Programmirovanie No. 38 (1983), 173–181.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement